MAUDE Adverse Event Report: ORTHO DEVELOPMENT; CUP IMPACTOR

ORTHO DEVELOPMENT; CUP IMPACTOR
Model Number C-1665
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a total hip surgery on (b)(6) 2024, the surgeon was using an impactor to insert the cup.After impacting the cup into the acetabulum, he attempted to change the position of the cup and the impactor broke leaving the impactor's threads in the cup.The surgeon was not able to move the cup so he used a hooded liner.

Common Device Name
CUP IMPACTOR
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key19502779
Report Number1722511-2024-00007
Device Sequence Number15118734
Product Code LXH
UDI-Device Identifier00822409108053
UDI-Public00822409108053
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC-1665
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown